Estimators based on sample quantiles using (h,phi)-entropy measures



Downloads per month over past year

Menéndez Calleja, María Luisa and Pardo Llorente, Julio Ángel and Pardo Llorente, María del Carmen (1998) Estimators based on sample quantiles using (h,phi)-entropy measures. Applied Mathematics Letters, 11 (4). pp. 99-104. ISSN 0893-9659

[thumbnail of PardoJulio32.pdf]

Official URL:


A point estimation procedure based on the maximum entropy principle for (h, phi) entropies is proposed using sample quantiles. These estimators are efficient and asymptotically normal under standard regularity conditions. A test for goodness-of-fit is constructed, being the corresponding statistic asymptotically distributed chi-squared. These results generalize the results obtained in [1].

Item Type:Article
Uncontrolled Keywords:Maximum entropy principle, (h, phi)-entropy, Point estimator, Goodness-of-fit
Subjects:Sciences > Mathematics > Mathematical statistics
ID Code:17761
Deposited On:18 Jan 2013 08:57
Last Modified:26 Feb 2015 09:02

Origin of downloads

Repository Staff Only: item control page